# SDR AALA2009020401018

- Difficulty date: February 4, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 57,483 hours, 29,995 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: UK
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT LGA-ORD.  THE CAPTAIN REPORTED THAT DURING TAKEOFF THE F/O LOST HIS AIR SPEED INDICATOR.  FLIGHT WAS ABOVE ROLLOUT SPEED SO TAKEOFF CONTINUED.  AUTO THROTTLES DISENGAGED AND OTHER INSTRUMENTS FAILED.  THE CAPTAIN FLEW THE PLANE MANUALLY INTO JFK.  LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AIR DATA COMPUTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
